# SDR DU4R20111115018

- Difficulty date: November 15, 2011
- Submitted: November 18, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N11641
- Make and model: Boeing 737524
- Aircraft serial: 28902
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND CORROSION ON FWD CABIN FLOORBEAM BS 312, RBL 12 TO LBL 56.
